Please use this identifier to cite or link to this item: http://openarchive.nure.ua/handle/document/3786
Title: Математические модели задач оперативно-диспетчерского управления карьерным автотранспортом
Authors: Левыкин, В. М.
Шевченко, И. В.
Issue Date: 2006
Citation: Левыкин В. М., Шевченко И. В. Математические модели задач оперативно-диспетчерского управления карьерным автотранспортом // Системні технології. Регіональний міжвузівський збірник наукових праць. – Вип. 1 (42). – Дніпропетровськ, 2006. – С. 87-98.
URI: http://openarchive.nure.ua/handle/document/3786
Appears in Collections:Кафедра інформаційних управляючих систем (ІУС)

Files in This Item:
File Description SizeFormat 
2006_Левыкин_Шевч.doc237.5 kBMicrosoft WordView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.